# SDR SWAA2022060808755

- Difficulty date: May 17, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY BATTERY PACK ON AFT LOWERED CEILING PANEL 2022-284009 / [01] REPLACED EMERGENCY BATTERY PACK ON AFT LOWERED CEILING PANEL (2EA) IAW B737-700 AMM 33-51-06-960-805 TEST OK. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED EMERGENCY BATTERY PACK ON AFT LOWERED CEILING PANEL (2EA) IAW B737-700 AMM 33-51-06-960-805 TEST OK. SEE INDIVIDUAL SIGN OFF BELOW. COMPLETED
